# SDR SWAA2016062853302

- Difficulty date: May 9, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 38,092 hours, 19,231 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 115A2770
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER T/E BEAM CRACKED AT RSS 287.  R & R BEAM IAW SRM.
